# SDR BUFA9524

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924BV
- Make and model: Doug DC-8-62
- Aircraft serial: 45920
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

BBR/BOS - FLT AI197 - AFTER TAKEOFF, NR 4 ENGINE OIL PRESSURE LIGHT FLICKERED.  CHECKED OIL PRESSURE GAUGE, FLUCTUATING RAPIDLY AND QUANTITY NEAR ZERO.   SHUT DOWN ENGINE IAW BUFFALO PROCEDURES.  FOUND OIL SUPPLY LINE TO GEARBOX UNSECURED, SECURED LINE AND INSPECTED ENGINE IAW JT3D MM 72-00.  SYS OPS CHECK GOOD AND NO LEAKS IAW 7200 AND 79-20-00.  (X)
